IU agree 100% with Rastagirl on the prednisone. I never had any leg pain while on it cause it is a steroidal antiinflamatory that usually masks pain. I would only have the leg pain when I would try to wean off of it.
I recently received a copy of a letter that my Rheumy is sending to Mayo. We are trying to get me there cause she does not know what to do with me. My pulmonary function test came back not so good. We did not even talk about it yet but it was addressed in the letter. It really stunk to be getting that news from a letter over a holiday weekend when you cannot talk to the doc. She wants to switch me from MTX to Imuran...I am also not sure of what to expect. I do not like the possible side effects that are listed on the net.
Sorry...got off track...I hope that somemore people can give you more info.
Money cannot buy you happiness but it can buy you a big enough boat to allow you to pull up along side it!!! - David Lee Roth